# SDR DL764081754

- Difficulty date: December 16, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 29,335 hours, 7,813 cycles
- Engine: Ge CF680C2*
- Engine time: 23,281 hours, 5,406 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B8F
- Part serial: 704857
- Condition: Damaged
- Location: Nr 2
- Part time: 23,281 hours, 5,406 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAILED SCHEDULED BORO.  REPLACED ENGINE.
